International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 24 |Article ID 575608 | https://doi.org/10.1155/S0161171200004634

Sukhjit Singh, "A subordination theorem for spirallike functions", International Journal of Mathematics and Mathematical Sciences, vol. 24, Article ID 575608, 3 pages, 2000. https://doi.org/10.1155/S0161171200004634

A subordination theorem for spirallike functions

Received24 Nov 1999

Abstract

We prove a subordination relation for a subclass of the class of λ-spirallike functions.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views112
Downloads785
Citations